# SDR SWIA200413104

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,990 hours, 44,581 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0062
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 1,774 hours, 2,115 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL FLAP AND ADVANCED SWS ILLUMINATED ON MAP WITH ASSOCIATED CONTROL FAULT ON FLAP WARNING INDICATION PANEL.  COMPLIED WITH QRH RESET.  OPERATED NORMALLY REMAINDER OF FLIGHT.  REPLACED FLAP CONTROL UNIT IAW MM 27-50-06.  OPS CHECKS GOOD.
